Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


The solvability of the conjugacy problem for certain HNN groups

Authors: Michael Anshel and Peter Stebe
Journal: Bull. Amer. Math. Soc. 80 (1974), 266-270
MSC (1970): Primary 20F05; Secondary 20E05
MathSciNet review: 0419615
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 20F05, 20E05

Retrieve articles in all journals with MSC (1970): 20F05, 20E05

Additional Information

PII: S 0002-9904(1974)13455-5

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia